# SDR DALA2020020300849

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,146 hours, 39,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 ESCAPE SLIDE ARMED COND IND 2L. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER INDICATOR BINDING ON DOOR LINER CUTOUT. REMOVED EXCESS PLASTIC ON CUTOUT. KNUCKLE KNOCKER INDICATOR OPS NORMAL. (1470200)
